Hail, Clay
- When
- April 24, 12:37 AM CST to 12:39 AM CST
- Where
- Clay County, 6.24 mi N of Abbott
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.770, -88.770
Quarter sized hail was reported in the Una Community.
A powerful spring storm system moved across the region on April 24th and brought an outbreak of severe storms and tornadoes to the area. The most powerful and destructive storm during this event was the long track EF4 tornado which ripped a 149 mile path across the forecast area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
A powerful spring storm system moved across the region on April 24th and brought an outbreak of severe storms and tornadoes to the area. The most powerful and destructive storm during this event was the long track EF4 tornado which ripped a 149 mile path across the forecast area. In addition to this violent tornado, many other storms became severe and produced 5 additional tornadoes along with numerous reports of quarter to golf ball sized hail. Of the 5 tornadoes, 3 of these were strong (EF2) and occurred across, Jasper, Newton, Lauderdale, Oktibbeha, and Clay Counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 23, 9:30 PM CST, 3 hours 7 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 1030 PM CDT FRI APR 23 2010 ...PARTICULARLY DANGEROUS SEVERE WEATHER OUTBREAK LATE TONIGHT THROUGH SATURDAY... .UPDATE... TORNADO WATCH 80 HAS BEEN ALLOWED TO EXPIRE FOR THE NORTHERN AND EASTERN PORTIONS OF THE CWA WHERE CONVECTIVE ACTIVITY CONTINUES TO DECREASE IN COVERAGE AND INTENSITY. FORECAST HAS BEEN UPDATED TO ACCOUNT FOR THIS. /COHEN/ .PREV DISCUSSION... /ISSUED 900 PM CDT FRI APR 23 2010/ PREVIOUS UPDATE... TORNADO WATCH 80 HAS BEEN EXTENDED UNTIL 10 PM ACROSS THE NORTHERN AND EASTERN COUNTIES OF MISSISSIPPI WHERE CONVECTION PERSISTS AT THE NOSE OF THE LOW-LEVEL MOISTURE SURGE. A FEW STORMS IN THIS AREA COULD BECOME SEVERE WITH ADEQUATE INSTABILITY PERSISTING. ELSEWHERE...THE TORNADO WATCH HAD BEEN ALLOWED TO EXPIRE AS CONVECTIVE COVERAGE AND INTENSITY HAS TEMPORARILY DECREASED. BETWEEN 10 PM AND 3 AM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH WEAK ASCENT AND MODERATE INSTABILITY WITHIN A VERY MOIST LOW- LEVEL AIRMASS IN PLACE. DURING THIS TIME...AN ISOLATED SEVERE STORM CANNOT BE RULED OUT GIVEN THE STRENGTH OF DEEP-LAYER SHEAR. AFTER 3 AM...THE RISK FOR SEVERE THUNDERSTORMS WILL QUICKLY RAMP UP...AS DESCRIBED IN THE PREVIOUS DISCUSSION BELOW. STORMS ACROSS THE NORTHERN PART OF THE CWA HAVE SET UP A MESOSCALE BOUNDARY APPROXIMATELY ALONG THE HIGHWAY 82 CORRIDOR...NORTH OF WHICH LOW TEMPS WERE DECREASED BY A COUPLE DEGREES TONIGHT IN THE PRESENCE OF RAIN-COOLED AIR. HOURLY TEMPERATURES AND DEWPOINT FORECASTS THROUGH AROUND MIDNIGHT WERE ALSO ADJUSTED BASED ON CURRENT OBSERVATIONS. /COHEN/ PREV DISCUSSION... /ISSUED 350 PM CDT FRI APR 23 2010/ SHORT TERM...A VERY UNSTABLE AIR MASS HAS DESCENDED ON THE ARKLAMISS REGION. SURFACE DEWPOINTS ARE IN THE UPPER 60S AND LOWER 70S TA MANY LOCATIONS THIS AFTERNOON WITH SURFACE BASED CAPE VALUES FROM 1500-2000 OVER WRN ZONES AND 0-1KM HELICITY VALUES INITIALIZED ABOVE 150 OVER MUCH OF THE S AND W...MAXING OUT AROUND 300 OVER SWRN ZONES. GENERAL LIFT HAS BEEN MORE THAN SUFFICIENT AS PROVIDED BY A SHORTWAVE CURRENTLY LIFTING ACROSS THE AREA. THIS SYSTEM...ALONG WITH A SECONDARY WEAKER WAVE CURRENTLY LIFTING INTO SRN ZONES...WILL MAINTAIN THE RISK OF SEVERE STORMS THIS EVENING. OTHER CONVECTION IS NOTED DEVELOPING IN THE VICINITY OF THE DRY LINE FROM NERN TX INTO WRN AR. A TEMPORARY DECREASE IN THUNDERSTORM COVERAGE IS EXPECTED TONIGHT IN THE WAKE OF THE SHORTWAVES. ALTHOUGH THE RISK OF CONVECTION WILL PERSIST THROUGH THE NIGHT ACROSS THE ENTIRE FORECAST AREA...THE BETTER CHANCE FOR CONVECTION THIS EVENING IS EXPECTED OVER THE DELTA AND ACROSS NRN ZONES BEFORE DYNAMICS INCREASE TOWARD MORNING BACK INTO THE REGION FROM THE SW. DYNAMICS WILL INTENSIFY SIGNIFICANTLY DURING THE EARLY PREDAWN HOURS. THE UPPER TROUGH WILL PIVOT INTO TEXAS LATE TONIGHT...ASSUMING A NEUTRAL TO SLIGHT NEGATIVELY TILT AS OT PROGRESSES INTO THE ARKLAMISS DURING THE DAY. THE 850 MB JET INTENSIFIES TO AROUND 70 KTS...LIFTING INTO SWRN ZONES AROUND SUNRISE. THIS WILL RESULT IN 0-3 KM HELICITY VALUES ABOVE 1000 EARLY SATURDAY MORNING THAT WILL TRACK FROM THE SW NEWD ACROSS THE FORECAST AREA DURING THE DAY. SUCH INTENSE FORCING IN AN AIR MASS OF 1000-1800 CAPE ACROSS MOST OF THE REGION WILL RESULT IN NUMEROUS...IF NOT WIDESPREAD...SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR STRONG AND LONG TRACK TORNADOES. ALTHOUGH DYNAMICS WILL GRADUALLY DECREASE DURING THE DAY...THEY WILL REMAIN MORE THAN SUFFICIENT TO MAINTAIN SEVERE THUNDERSTORMS ACROSS MOST OF THE ARKLAMISS THROUGH THE AFTERNOON. SEVERE RISKS WILL BEGIN TO DIMINISH OVER AREAS WEST OF THE MS RIVER BY EARLY AFTERNOON AND WILL CONTINUE SLOWLY EWD...ENDING SEVERE THUNDERSTORMS OVER ERN ZONES DURING THE EARLY EVENING. FLOODING CONCERNS WILL INCREASE SATURDAY AS PRECIPITABLE WATER VALUES INCREASE TO NEAR 2 INCHES OVER MUCH OF THE FORECAST AREA AND PERIODS OF TORRENTIAL RAINFALL DEVELOP. A FLOOD WATCH WILL NOT BE ISSUED AT THIS TIME SINCE STORM MOTION WILL BE VERY PROGRESSIVE IN THE WIND FIELDS EXPECTED ACROSS THE AREA AND 6 HOURLY FLASH FLOOD GUIDANCE REMAINS BETWEEN 4-5 INCHES. LOCAL FLOODING WILL BE POSSIBLE HOWEVER WHERE THUNDERSTORMS CAN SET UP TO TRACK REPEATEDLY ACROSS ANY GIVEN AREA. LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY...AMPLE ATMOSPHERIC DRYING BEHIND THE DRIVING SURFACE TROUGH SHOULD REALLY BE CLEARING THE FINAL EXPECTED SQUALL LINE TO OUR EAST EARLY SATURDAY EVENING. HOWEVER...IT IS NOT IMPOSSIBLE THAT A SECONDARY LOW LEVEL CONVERGENCE AXIS COULD TRY TO FORM A BRIEF LINE OF SHOWERS (OF LITTLE ADDITIONAL CONSEQUENCE) IN OUR AREA BEHIND THE MAIN SQUALL LINE IN THE EVENING. OTHERWISE...ANTICIPATE SKIES CLEARING OUT IN THE "DRY SLOT" WITH SOUTHWEST WINDS PROBABLY NOT DIMINISHING COMPLETELY. ALTHOUGH A TRUE COLD FRONT WILL NOT BE COMING THROUGH...TEMPERATURES WILL LIKELY GET DOWN INTO THE 50S THANKS TO DRY AIR ALOFT BEING BROUGHT DOWN TO THE SURFACE. THE ACTUAL COLD FRONT ASSOCIATED WITH THE PASSING BIG SYSTEM REALLY LOOKS LIKE IT WILL NOT DROP DOWN INTO THE ARKLAMISS LATE SUNDAY NIGHT OR MONDAY...AND THEN MAY WAFFLE AROUND THE REGION UNTIL DROPPING TO THE SOUTH WEDNESDAY. THE UPPER LEVEL PATTERN WILL REMAIN AT LEAST A LITTLE PERTURBED WITH SUBTROPICAL RIDGING IN THE UPPER LEVELS QUASHED SOUTH OF THE COAST. THIS SORT OF PATTERN WOULD PROMISE SOME ACTIVE WEATHER IF AVAILABLE MOISTURE WAS HIGH...BUT IT IS NOT EXPECTED TO BE SO. STILL...GIVEN RATHER STEEP LAPSE RATES DEPICTED FOR THE PERIOD...THERE COULD BE JUST ENOUGH MOISTURE TO GET SOME SHOWERS AND STORMS GOING IN AT LEAST ISOLATED FASHION. THE TRUSTY EUROPEAN MODEL SUGGESTS THE BEST OPPORTUNITY WILL COME ON TUESDAY AND I HAVE INCLUDED SLIGHT CHANCE POPS. OTHERWISE...I TENDED TO CUT LOTS OF SPURIOUS-LOOKING MEX 20 POPS DOWN TO 10S...ALTHOUGH IT IS DEFINITELY POSSIBLE THAT WE MAY HAVE TO INCLUDE MENTION OF POPS IN ANOTHER PERIOD AS WELL ONCE MODELS GET A BETTER GRIP ON THE SITUATION. MUST ALSO MENTION THAT IF WE DO GET SOME STORMS IN THIS PATTERN THE STEEP ATMOSPHERIC LAPSE RATES MAY AT LEAST GIVE SOME HAIL POTENTIAL. THE RISK FOR ANY ORGANIZED SEVERE ACTIVITY IN THE LONG TERM IS STILL TOO LOW TO MENTION IN THE HWO RIGHT NOW...BUT WE WILL HAVE TO KEEP AN EYE ON IT. MODEL CONSENSUS SUGGESTS ANOTHER CHANCE OF A BIG SYSTEM IMPACTING THE REGION LATE NEXT WEEK...BUT GENERALLY AFTER THE END OF THE CURRENT LONG TERM PERIOD. TEMPERATURES MAY TREND SLIGHTLY COOLER THAN AVERAGE (IN AT LEAST NORTHERN ZONES) BEHIND THE COLD FRONT COMING THROUGH MONDAY AND THEN WASHING OUT NEAR THE COAST LATER WEDNESDAY. BUT OTHER THAN THIS EXCEPTION EXPECT READINGS TO AVERAGE AT LEAST ABOVE NORMALS WITH HIGHS IN THE UPPER 70S TO LOWER 80S AND LOWS MAINLY IN THE 50S. /BB/ && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. LOW CLOUDS WILL LIKELY CONTINUE THROUGH MUCH OF THE PERIOD. SEVERE THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE AREA BEFORE DAWN SATURDAY. TORNADOES...POSSIBLY STRONG AND LONG TRACK...HAIL GOLF BALL SIZE OR LARGER...AND DAMAGING WIND WILL BE POSSIBLE. SLY WIND WILL INCREASE SIGNIFICANTLY...ESPECIALLY OVER THE MS RIVER DELTA AREA WHERE SUSTAINED WIND FROM 20-25 KTS WILL BE POSSIBLE WITH HIGHER GUSTS. COHEN/03 && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 78 55 79 / 69 99 19 15 MERIDIAN 68 80 57 82 / 68 97 29 16 VICKSBURG 70 78 54 78 / 68 99 15 14 HATTIESBURG 69 79 59 84 / 72 94 27 11 NATCHEZ 72 77 56 79 / 73 97 8 10 GREENVILLE 68 77 55 75 / 68 100 19 14 GREENWOOD 66 77 57 77 / 74 100 20 15 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && COHEN/03/BB CORRECTED HIGHWAY NUMBER IN PREVIOUS UPDATE SECTION
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 836 PM CDT FRI APR 23 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 250145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 836 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE RISK FOR SEVERE THUNDERSTORMS HAS TEMPORARILY LESSENED ACROSS THE ARKLAMISS REGION AT MID-EVENING...THOUGH A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE THROUGH 3 AM. HOWEVER...THE RISK FOR SEVERE WEATHER WILL QUICKLY RAMP UP QUICKLY AFTER 3 AM. NUMEROUS SEVERE STORMS WILL DEVELOP ACROSS THE FORECAST AREA EARLY SATURDAY MORNING AND WILL CONTINUE THROUGH THE DAY SATURDAY. THESE STORMS WILL HAVE THE POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES. HAIL TO THE SIZE OF GOLF BALLS OR LARGER WILL BE POSSIBLE ALONG WITH DAMAGING STRAIGHT-LINE WINDS TO 80 MPH. THE TIME FRAME FROM BEFORE DAWN SATURDAY THROUGH THE EARLY AFTERNOON WILL SEE THE BEST CHANCE FOR STRONG AND LONG TRACK TORNADOES. THE PRIMARY SEVERE WEATHER RISK FROM THE EARLY AFTERNOON THROUGH THE EARLY EVENING WILL BE DAMAGING WINDS AND HAIL...ALTHOUGH THE CHANCE OF TORNADOES WILL CONTINUE THROUGH THE END OF THIS EVENT. THE RISK OF SEVERE STORMS WILL DIMINISH WEST OF THE MISSISSIPPI RIVER DURING THE AFTERNOON WITH MOST ACTIVITY ENDING OVER EAST MISSISSIPPI BY 7 PM. PERIODS OF TORRENTIAL RAIN WILL OCCUR IN THUNDERSTORMS. THE RISK OF LOCAL FLOODING WILL INCREASE WHERE THUNDERSTORMS TRACK REPEATEDLY ACROSS ANY GIVEN AREA. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED LATER TONIGHT THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN/03
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 751 PM CDT FRI APR 23 2010 MSZ038-039-240135- NOXUBEE MS-WINSTON MS- 751 PM CDT FRI APR 23 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF VERNON AT 751 PM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN WINSTON AND NOXUBEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 126 AM CDT SAT APR 24 2010 MSZ030-240655- CLAY MS- 126 AM CDT SAT APR 24 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL WAS LOCATED 4 MILES SOUTHEAST OF MONTPELIER AT 127 AM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN WESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
The Columbus AFB radar (KGWX), 43 km away, was scanning. The volume nearest the first event began at 06:37 UTC.
24 hail, 10 thunderstorm wind, 8 tornado, 1 flash flood. Local standard time, as filed.
Quarter sized hail was reported in the Una Community.
Quarter sized hail was reported at New Hope.
Dime to quarter sized hail was reported at West Improve.
An estimated 60 mph wind gust was reported at Sumrall.
Slightly larger than golf ball sized hail was reported at Rosedale.
Quarter sized hail covered the ground at Gunnison.
Several trees were blown down along Highway 43 and some sheds were damaged.
Nickel to Quarter sized hail was reported southeast of Brandon.
Quarter to Golf ball sized hail was reported at Raleigh.
Trees were blown down at Raleigh.
This EF1 tornado had a path length of 10 miles and a width of 50 yards. Many small trees were snapped with a couple large hardwood trees uprooted. Maximum winds were around 95 mph.
Golf ball sized hail was reported at Pineville.
This tornado touched down just to the northeast of Montrose near County Road 2414, in Jasper County. This tornado tracked across 3 counties before it dissipated just before it reached Meridian. Along the path, it produced major structural roof damage to a church. Shingles and siding were blown off of a house. An outbuilding was destroyed along with damage to a grain silo. Thousands of large softwood and hardwood trees were snapped and uprooted. In addition, numerous power lines were blown down. This EF2 tornado had a total path length of 23 miles and a width of 0.6 miles. Maximum winds were around 125 mph.
This tornado touched down just to the northeast of Montrose near county road 2414, in Jasper County. This tornado tracked across 3 counties before it dissipated just before it reached Meridian. Along the path, it produced major structural roof damage to a church. Shingles and siding were blown off of a house. An outbuilding was destroyed along with damage to a grain silo. Thousands of large softwood and hardwood trees were snapped and uprooted. In addition, numerous power lines were blown. This EF2 tornado had a total path length of 23 miles and a width of 0.6 miles. Maximum winds were around 125 mph.
A tree was blown down on a house and a power line was down in Columbia. A shed was also damaged in this area.
This tornado touched down just to the northeast of Montrose near County Road 2414, in Jasper County. This tornado tracked across 3 counties before it dissipated just before it reached Meridian. Along the path, it produced major structural roof damage to a church. Shingles and siding were blown off of a house. An outbuilding was destroyed along with damage to a grain silo. Thousands of large softwood and hardwood trees were snapped and uprooted. In addition, numerous power lines were blown down. This EF2 tornado had a total path length of 23 miles and a width of 0.6 miles. Maximum winds were around 125 mph.
Numerous trees were blown down southeast of Bassfield.
Estimated 60 mph winds were reported at Sumrall.
Nickel to quarter sized hail was reported in Purvis. Also some small limbs were blown down.
Some trees were blown down along with some damage to a few commercial buildings.
A couple of trees were blown down across a road in the Carnes Community southeast of Rockhill.
Locally heavy rainfall caused drains to back up which resulted in several streets being under water.
A few trees were blown down west of Shubuta.
An 80 mph wind gust was reported in the rear flank downdraft from the supercell storm which produced the long track tornado. The storm chasers were positioned along US Highway 61, just north of the Warren/Issaquena County line.
One mobile home was destroyed and 20 homes were damaged along Sun Creek and Mitchell roads. Three power poles were snapped along with numerous trees snapped and uprooted. A barn was also damaged along the path. Maximum winds were around 115 mph.
This tornado touched down near Barton Ferry Road and tracked northeast for a short distance. Three sets of metal power poles were blown down in a field off Barton Ferry Road. Several trees and power lines were also blown down along with an outbuilding destroyed. Maximum winds were around 115 mph.
Quarter sized hail was reported southeast of Louisville.
Tennis ball sized hail was reported south of New Hope.
This tornado touched down along Brown Road and tracked across Townsend Byrd Road before moving into Kemper County. Several homes were damaged along Frasier Grove Road as the tornado tracked to the northeast. The tornado also damaged or destroyed 4 barns, a shed, and uprooted numerous medium to large trees. Maximum winds were around 105 mph.
This tornado touched down along Brown Road and tracked across Townsend Byrd Road before moving into Kemper County. Several homes were damaged along Frasier Grove Road as the tornado tracked to the northeast. The tornado also damaged or destroyed 4 barns, a shed, and uprooted numerous medium to large trees. Maximum winds were around 105 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2010Every state in 2010This day in weather historyThe tornado archive for Mississippi, 2010Warnings in Mississippi, April 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 225416, 225417, 225419, 225445, 226479, 226485, 225476, 226490, 225479, 225532, 225549, 226492, 225569, 225572, 225563, 225574, 225576, 225581, 225608, 225582, 225823, 225824, 225614, 225615, 226808, 225834, 225836, 225839, 226812, 225843, 225846, 225849, 226819, 226818, 226822, 226421, 226425, 226468, 226470, 226827, and more.